# SDR REXA2013100801935

- Difficulty date: October 8, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 15,270 hours, 9,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT SIGN, AFT SIDE IS MISSING F/A CALL LIGHT.  INSTALLED NEW LENS COVER, PN HL230BT IAW AMM 33-51-09.
